Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 117, NWS Atlanta, GA

March 15, 2008Greene County, Hancock County, Taliaferro County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 15, 2008, 5:22 PM EDT for Greene County, Hancock County, Taliaferro County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2008, 5:22 PM EDT (21:22 UTC)
Expired
Mar 15, 2008, 5:45 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Greene County, GA, Hancock County, GA, Taliaferro County, GA

The radar

The Robins AFB radar (KJGX), 85 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 11:02 AM EDTTornado WatchSPC8 hr
Mar 15, 4:36 PM EDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-342 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
459 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 152122
SVRFFC
GAC133-141-265-152145-
/O.NEW.KFFC.SV.W.0117.080315T2122Z-080315T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT SAT MAR 15 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GREENE COUNTY IN EAST CENTRAL GEORGIA
  NORTHERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA
  SOUTHWESTERN TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 545 PM EDT

* AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NORTHWEST 
  OF SHOULDERBONE...MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  POWELTON.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3330 8316 3335 8315 3340 8319 3338 8322
      3347 8327 3350 8327 3352 8281 3345 8286
      3342 8282 3341 8283 3329 8278
TIME...MOT...LOC 2122Z 267DEG 47KT 3341 8319

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 4:00 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Mar 15, 4:00 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT SAT MAR 15 2008

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
HAVE HAD SVR WX ALL AFTERNOON SO WILL MAKE THIS SHORT. SURFACE
LOW PRESSURE SYSTEM ALONG THE AL/GA STATE LINE WEST OF CARROLLTON
CONTINUES TO GRADUALLY DEEPEN AS IT MOVES EAST TO NORTHEAST. SPC
HAS PUT MOST OF NORTH AND CENTRAL GA IN A MODERATE TO HIGH RISK
OF SEVERE WX FOR THE REMAINDER OF THIS AFTERNOON AND EARLY EVENING.
18Z FFC SOUNDING SHOWS STRONG SHEAR ENVIRONMENT WITH HELICITY VALUES
OF 536 M2/S2 AND INSTABILITY WITH CAPES VALUES OF NEAR 800 J/KG AND
LIFTED INDICES OF -5 TO -6 TO SUPPORT SUPERCELLS. NUMEROUS REPORTS
OF LARGE HAIL UP TO GOLFBALL SIZE WITH SEVERAL TORNADOES HAVE
ALREADY OCCURRED AND CAN BE EXPECTED. THE ATLANTA METRO AREA IS
UNDER THE GUN RIGHT NOW.

OTHERWISE...THE LOW WILL MOVE EAST TO NORTHEAST OVER NORTH GA
THIS EVENING AND INTO THE WESTERN CAROLINAS TONIGHT ENDING THE
SVR WX THREAT. A HIGH PRESSURE RIDGE WILL BUILD OVER THE STATE
SUNDAY AND CONTINUE INTO MONDAY WITH FAIR AND SEASONAL WEATHER.
NO SIGNIFICANT CHANGES TO MOS GUIDANCE DUE TO THE EXTREME
CIRCUMSTANCES TODAY.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
UPPER LOW PROGGED BY GFS AND ECMWF TO MOVE INTO THE SRN PLAINS
TUES AND MS VALLEY WED...HOWEVER GFS KEEPS SYSTEM MUCH MORE
INTENSE THAN ECMWF. SHOULD SEE ANOTHER ROUND OF TSRA ON WED SO
HAVE KEPT THIS GOING. INITIAL PROGS SHOW LIMITED INSTABILITY WITH
THIS SYSTEM...LETS HOPE IT STAYS THAT WAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          47  70  40  67  43 /  30   0   0   0  10
ATLANTA         42  67  42  68  44 /  20   0   0   0  10
BLAIRSVILLE     38  62  35  64  33 /  30   0   0   0   5
CARTERSVILLE    42  66  37  68  43 /  20   0   0   0  10
COLUMBUS        51  74  45  73  48 /  20   0   0   0  10
GAINESVILLE     46  66  40  66  42 /  20   0   0   0  10
MACON           45  73  41  71  41 /  30   0   0   0  10
ROME            46  68  40  69  43 /  20   0   0   0   5
PEACHTREE CITY  44  67  38  68  41 /  20   0   0   0  10
VIDALIA         49  73  40  70  43 /  40   0   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

16
Hazardous weather outlook, Mar 15, 5:20 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT SAT MAR 15 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161230-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
520 PM EDT SAT MAR 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL
GEORGIA THIS EVENING.

.SYNOPSIS...
A COMPLEX OF STRONG THUNDERSTORMS WAS MOVING ACROSS NORTH GEORGIA AT
LATE THIS AFTERNOON...AND WILL CONTINUE TO PUSH ACROSS NORTH AND
INTO CENTRAL GEORGIA THIS EVENING. THE STORMS WERE ASSOCIATED WITH A
POWERFUL UPPER LOW PRESSURE SYSTEM THAT WILL BE MOVING INTO THE OHIO
VALLEY THIS AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL ISOLATED TORNADOES...LARGE HAIL...AND
DAMAGING WINDS. THE MOST LIKELY SEVERE STORMS WILL BE ALONG AND
NORTH OF A COLUMBUS TO MACON LINE BEFORE MIDNIGHT.

.DISCUSSION...
A MOSTLY STATIONARY FRONTAL SYSTEM DRAPED WAS ACROSS NORTH CENTRAL
GEORGIA. WARM AND MOIST AIR TO THE SOUTH OF THIS BOUNDARY WAS
FUELING THE DEVELOPMENT OF STRONG THUNDERSTORMS ALONG THIS LINE.
HIGH CAPE VALUES AND FAVORABLE LIFTED INDICES ARE HELPING TO ENHANCE
THE SEVERE THREAT ACROSS NORTH AND CENTRAL GEORGIA. STRONG WIND
SHEAR WILL CONTRIBUTE TO A RISK FOR ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER EXPECTED SUNDAY THROUGH TUESDAY. THERE IS
ANOTHER CHANCE OF THUNDERSTORMS LATE TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER
THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Mar 15, 5:04 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
504 PM EDT SAT MAR 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             5 N OXFORD              33.70N 83.87W
03/15/2008  E1.50 INCH       NEWTON             GA   AMATEUR RADIO

0445 PM     HAIL             WINDER                  33.99N 83.72W
03/15/2008  E0.75 INCH       BARROW             GA   AMATEUR RADIO

&&

MGRIESIN
Local storm report, Mar 15, 5:10 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT SAT MAR 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     FUNNEL CLOUD     CONYERS                 33.66N 84.01W
03/15/2008                   ROCKDALE           GA   TRAINED SPOTTER

            AT INTERSECTION OF 212 AND 138.

&&

MGRIESIN
Local storm report, Mar 15, 5:12 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT SAT MAR 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             5 N OXFORD              33.70N 83.87W
03/15/2008  E1.50 INCH       NEWTON             GA   AMATEUR RADIO

&&

MGRIESIN
Local storm report, Mar 15, 5:14 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT SAT MAR 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             DULUTH                  34.00N 84.15W
03/15/2008  E1.25 INCH       GWINNETT           GA   PUBLIC

            CARS DAMAGED AND GUTTERS TORN OFF. GROUND COVERED THREE
            INCHES DEEP IN SOME AREAS.

&&

MGRIESIN
Special weather statement, Mar 15, 5:15 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT SAT MAR 15 2008

GAZ011-012-019-020-152145-
515 PM EDT SAT MAR 15 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
BARTOW...FLOYD...CHATTOOGA AND GORDON COUNTIES UNTIL 545 PM EDT...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EVERETT SPRINGS...MOVING EAST AT 45 MPH.

PEA SIZED HAIL AND WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM
MOVES ACROSS BARTOW...FLOYD...CHATTOOGA AND GORDON COUNTIES THROUGH
545 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE EVERETT
SPRINGS...PLAINVILLE...SUGAR VALLEY...OOSTANAULA...CALHOUN...
BLACKWOOD...ADAIRSVILLE...SONORAVILLE ...FOLSOM...FARMVILLE...
AUDUBON...REDBUD...PINE LOG...FUNKHOUSER AND RANGER.

16
Local storm report, Mar 15, 5:18 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT SAT MAR 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             GRANT PARK              33.74N 84.37W
03/15/2008  E0.75 INCH       FULTON             GA   NWS EMPLOYEE

&&

MGRIESIN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 9:09 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton36 min
Mar 14, 9:30 PM EDTTornado WarningFFCFulton30 min
Mar 14, 9:36 PM EDTSevere Thunderstorm WarningFFCDeKalb24 min
Mar 14, 9:37 PM EDTSevere Thunderstorm WarningFFCHaralson, Paulding, Polk23 min
Mar 14, 9:48 PM EDTSevere Thunderstorm WarningFFCDeKalb27 min
Mar 14, 10:00 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton45 min
Mar 14, 10:10 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Paulding35 min
Mar 14, 10:12 PM EDTTornado WarningFFCNewton, Rockdale33 min
Mar 14, 10:30 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton45 min
Mar 14, 10:48 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton42 min
Mar 14, 10:50 PM EDTSevere Thunderstorm WarningFFCClayton, Henry55 min
Mar 14, 11:03 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam27 min
Mar 14, 11:29 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam46 min
Mar 14, 11:35 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding40 min
Mar 14, 11:40 PM EDTSevere Thunderstorm WarningFFCButts, Henry50 min
Mar 15, 12:03 AM EDTSevere Thunderstorm WarningFFCMorgan, Walton27 min
Mar 15, 4:05 AM EDTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 37 more4 hr
Mar 15, 5:25 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Heard50 min
Mar 15, 5:57 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Douglas, Fayette, Fulton and 1 more33 min
Mar 15, 6:01 AM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Spalding44 min
Mar 15, 6:42 AM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Morgan, Newton, Oconee, Rockdale and 1 more33 min
Mar 15, 6:46 AM EDTTornado WarningFFCDeKalb, Gwinnett, Rockdale, Walton13 min
Mar 15, 11:58 AM EDTTornado WarningFFCBartow, Floyd, Paulding, Polk47 min
Mar 15, 12:04 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Murray, Whitfield26 min
Mar 15, 12:24 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Union36 min
Mar 15, 12:32 PM EDTTornado WarningFFCBartow, Cherokee, Cobb, Paulding43 min
Mar 15, 12:37 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk23 min
Mar 15, 12:50 PM EDTSevere Thunderstorm WarningFFCBartow25 min
Mar 15, 1:10 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth35 min
Mar 15, 1:14 PM EDTTornado WarningFFCCherokee, Dawson, Forsyth, Pickens46 min
Mar 15, 1:27 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk33 min
Mar 15, 1:34 PM EDTTornado WarningFFCDawson, Forsyth, Hall, Jackson41 min
Mar 15, 1:46 PM EDTSevere Thunderstorm WarningFFCBartow, Paulding29 min
Mar 15, 1:57 PM EDTSevere Thunderstorm WarningFFCForsyth33 min
Mar 15, 2:00 PM EDTTornado WarningFFCBanks, Hall, Jackson45 min
Mar 15, 2:02 PM EDTSevere Thunderstorm WarningFFCBanks, Hall43 min
Mar 15, 2:06 PM EDTSevere Thunderstorm WarningFFCCherokee24 min
Mar 15, 2:18 PM EDTSevere Thunderstorm WarningFFCGordon, Murray27 min
Mar 15, 2:23 PM EDTTornado WarningFFCBanks, Madison37 min
Mar 15, 2:27 PM EDTTornado WarningFFCCherokee, Forsyth, Fulton35 min
Mar 15, 2:35 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson40 min
Mar 15, 2:43 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Gordon, Pickens47 min
Mar 15, 2:43 PM EDTTornado WarningFFCGwinnett, Hall47 min
Mar 15, 2:45 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens45 min
Mar 15, 2:47 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk43 min
Mar 15, 2:58 PM EDTTornado WarningFFCBarrow, Jackson47 min
Mar 15, 3:09 PM EDTSevere Thunderstorm WarningFFCPaulding, Polk36 min
Mar 15, 3:12 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson33 min
Mar 15, 3:15 PM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Union36 min
Mar 15, 3:19 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, Pickens41 min
Mar 15, 3:24 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding51 min
Mar 15, 3:29 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding40 min
Mar 15, 3:29 PM EDTTornado WarningFFCClarke, Madison, Oglethorpe46 min
Mar 15, 3:35 PM EDTSevere Thunderstorm WarningFFCTowns, Union23 min
Mar 15, 3:37 PM EDTSevere Thunderstorm WarningFFCWhite23 min
Mar 15, 3:37 PM EDTTornado Warning EmergencyFFCCobb, Douglas, Fulton38 min
Mar 15, 3:41 PM EDTSevere Thunderstorm WarningFFCCarroll34 min
Mar 15, 3:46 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton, Gwinnett59 min
Mar 15, 3:46 PM EDTSevere Thunderstorm WarningFFCBanks, Hall44 min
Mar 15, 3:55 PM EDTTornado WarningFFCDeKalb35 min
Mar 15, 4:01 PM EDTTornado WarningFFCBanks, Hall, Jackson25 min
Mar 15, 4:05 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee25 min
Mar 15, 4:07 PM EDTSevere Thunderstorm WarningFFCClayton23 min
Mar 15, 4:13 PM EDTSevere Thunderstorm WarningFFCRockdale, Walton32 min
Mar 15, 4:14 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton46 min
Mar 15, 4:15 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton45 min
Mar 15, 4:19 PM EDTTornado WarningFFCBarrow, Gwinnett26 min
Mar 15, 4:26 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale79 min
Mar 15, 4:26 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes34 min
Mar 15, 4:30 PM EDTTornado WarningFFCHall, Jackson45 min
Mar 15, 4:35 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Oconee, Oglethorpe, Taliaferro40 min
Mar 15, 4:38 PM EDTTornado WarningFFCNewton, Walton37 min
Mar 15, 4:42 PM EDTTornado WarningFFCBarrow, Clarke, Jackson, Oconee33 min
Mar 15, 4:48 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton27 min
Mar 15, 4:51 PM EDTTornado WarningFFCMorgan24 min
Mar 15, 4:58 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard62 min
Mar 15, 4:59 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes46 min
Mar 15, 5:02 PM EDTSevere Thunderstorm WarningFFCFayette, Fulton28 min
Mar 15, 5:03 PM EDTSevere Thunderstorm WarningFFCPutnam27 min
Mar 15, 5:04 PM EDTTornado WarningFFCMadison26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.